# SDR DALA1117319223

- Difficulty date: February 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9932816504
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 CABIN FLOOR PANEL CRACKED PNL NR 221XF.  PANEL REPAIR PER SRM 51-10-03 AND TIMCO DWG 09T229MO42.
